MathSciNet Relay Station
MathSciNet bibliographic data
MR2796117 65J08 (65M12)
Akrivis, Georgios; Smyrlis, Yiorgos-Sokratis Linearly implicit schemes for a class of dispersive-dissipative systems. Calcolo 48 (2011), no. 2, 145–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement